You have posted on the wrong site. Questions about HIV belong on the HIV prevention site. I will do my best to answer your questions with this reply but, if you have additional questions or follow-up they must be on the HIV Prevention site. Sorry, those are the rules.
I looked at your post on the HIV Prevention Community in preparing to answer this. Several comments.
There is no information about the effect of prednisone on the rash of ARS. It might have been given by accident but the results are not published. The rash of the ARS however tends to only be present for a few days at most so whether or not the rash went away with the prednisone would have no indication as to HIV risk. As you may know form the numerous times e have repeated it on this site, trying to judge HIV risk from symptoms is a TOTAL waste of time. If you are concerned about HIV, you should get a test, both at his time when close to 90% of infections would be detectable and at 8 weeks when the result will be definitive. At the time you are tested, you should also get a syphilis blood test as syphilis could cause a rash as well.
Finally, if you are concerned about the exposure you had, you should consider being screened for STDs in general with tests for gonorrhea, chlamydia and NGU as well as for HIV and syphilis.
As I mentioned above, this will conclude this reply and there will be no follow-up answers regarding HIV. If you wish to discuss your concerns further you must start a new thread on the HIV preventions site and pay a 2nd time. Sorry.
Hope these comments are helpful. EWH